# SDR ALGA096400

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- Aircraft time: 7,894 hours
- Engine: Allsn 250C47B
- Engine time: 1,285 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23071895
- Part serial: NN503414
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 595 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLED GEAR TEETH ON GEAR.  REPLACED W/NEW PART.
